Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2018, 7:38 PM CDT for 4 counties in Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2018, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 30, 2018, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 118 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3950 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
156 WUUS53 KMKX 010038 SVRMKX WIC025-045-049-065-010130- /O.NEW.KMKX.SV.W.0028.180701T0038Z-180701T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Milwaukee/Sullivan WI 738 PM CDT SAT JUN 30 2018 The National Weather Service in Milwaukee/Sullivan has issued a * Severe Thunderstorm Warning for... Lafayette County in south central Wisconsin... Western Green County in south central Wisconsin... Southeastern Iowa County in south central Wisconsin... Southwestern Dane County in south central Wisconsin... * Until 830 PM CDT. * At 738 PM CDT, severe thunderstorms were located along a line extending from near Mount Horeb to near Apple River, moving northeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Fitchburg, Verona, Mount Horeb, Darlington, Belleville, New Glarus, Shullsburg, Argyle, Blanchardville, Apple River, Somers, Barneveld, Wiota, Blue Mounds, South Wayne, Lamont, Hollandale, Browntown, Gratiot and Mount Vernon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4251 9031 4303 8993 4302 8942 4250 8983 TIME...MOT...LOC 0038Z 231DEG 34KT 4298 8970 4257 9010 HAIL...0.75IN WIND...60MPH $$ BOXELL
3 follow-up statements
672 WWUS53 KMKX 010054 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 754 PM CDT SAT JUN 30 2018 WIC025-045-049-065-010130- /O.CON.KMKX.SV.W.0028.000000T0000Z-180701T0130Z/ Lafayette WI-Green WI-Iowa WI-Dane WI- 754 PM CDT SAT JUN 30 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR LAFAYETTE...WESTERN GREEN...SOUTHEASTERN IOWA AND SOUTHWESTERN DANE COUNTIES... At 754 PM CDT, severe thunderstorms were located along a line extending from Madison to near Argyle, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fitchburg, Verona, Mount Horeb, Darlington, Belleville, New Glarus, Shullsburg, Argyle, Blanchardville, Apple River, Somers, Barneveld, Wiota, Blue Mounds, South Wayne, Lamont, Hollandale, Browntown, Gratiot and Mount Vernon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4251 9031 4303 8993 4302 8942 4250 8983 TIME...MOT...LOC 0054Z 231DEG 34KT 4307 8955 4266 8995 HAIL...<.75IN WIND...60MPH $$ BOXELL
341 WWUS53 KMKX 010106 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 806 PM CDT SAT JUN 30 2018 WIC049-010115- /O.CAN.KMKX.SV.W.0028.000000T0000Z-180701T0130Z/ Iowa WI- 806 PM CDT SAT JUN 30 2018 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for south central Wisconsin. LAT...LON 4251 9031 4276 9005 4286 8955 4250 8983 TIME...MOT...LOC 0105Z 195DEG 10KT 4282 8966 4253 9007 $$ WIC025-045-065-010130- /O.CON.KMKX.SV.W.0028.000000T0000Z-180701T0130Z/ Lafayette WI-Green WI-Dane WI- 806 PM CDT SAT JUN 30 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN LAFAYETTE...WESTERN GREEN AND SOUTHWESTERN DANE COUNTIES... At 805 PM CDT, severe thunderstorms were located along a line extending from New Glarus to near Apple River, moving north at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Darlington, New Glarus, Shullsburg, Argyle, Apple River, Somers, Wiota, South Wayne, Lamont, Browntown, Gratiot, Yellowstone Lake St Park, Jordan Center and Woodford. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4251 9031 4276 9005 4286 8955 4250 8983 TIME...MOT...LOC 0105Z 195DEG 10KT 4282 8966 4253 9007 HAIL...<.75IN WIND...60MPH $$ BOXELL
836
WWUS53 KMKX 010131
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
831 PM CDT SAT JUN 30 2018
WIC025-045-065-010141-
/O.EXP.KMKX.SV.W.0028.000000T0000Z-180701T0130Z/
Lafayette WI-Green WI-Dane WI-
831 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE...WESTERN
GREEN AND SOUTHWESTERN DANE COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.
LAT...LON 4251 9031 4276 9005 4286 8955 4250 8983
TIME...MOT...LOC 0131Z 231DEG 34KT 4297 8940 4268 8982
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:45 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 30, 6:45 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
645 PM CDT Sat Jun 30 2018
.UPDATE...Scattered t-storms moving into far western CWA with
sporadic strong winds and large hail just to the west. Wind gusts
up to 40 knots associated with outflow boundary from these storms
moving through Sauk, Iowa and Lafayette Counties. Severe weather
threat continues in the west this evening. Expect thunder threat
to continue in the west this evening, with a chance farther west,
possibly reaching eastern areas later this evening.
&&
.AVIATION(00Z TAFS)...Scattered t-storms will result in pockets
of lower visibility and ceilings overnight.
&&
.PREV DISCUSSION... (Issued 154 PM CDT Sat Jun 30 2018)
SHORT TERM...
Tonight and Sunday - Confidence...Medium
Convection likely to organize in more dynamical region well to
our west and in closer proximity to low level forcing with frontal
zone. The meso models show quite a bit of this activity may peel
in to especially the western cwa later this evening while Corfidi
vectors carry this more to the north of our area. The models show
that this activity may have a hard time holding together as it
outpaces the better dynamics which hold off to our west. Will have
a gradient in pops from northwest to southeast to account for the
uncertainty, but by and large any storms are expected to weaken
the deeper they traverse into the cwa. Given the premise that the
storms will weaken/dissipate with the main front well back to our
west into Sunday, we are going to extend the Excessive Heat
Warning for parts of our southeast to account for the warm
overnight temps through 10z and then with the expectation that
convective debris or any outflow modified air would lose influence
early, the potential is certainly there to heat up again before
the FROPA and additional storms (possibly severe) towards the
early to mid afternoon hours. Further headline adjustments likely
based on how the convective trends play out but for now wanted to
extend at least these southeast counties which would be least
affected by this overnight convection and last areas to see
FROPA/storms Sunday afternoon.
Sunday night...Forecast Confidence Is Medium.
The mid/upper level shortwave lifts northeast of lake Superior,
with southeast Wisconsin in the right entrance region of the upper
jet especially Sunday evening. Weaning upper level divergence and
700 mb upward motion. Southeast Wisconsin is in the entrance
region of the departing 850 mb wind max, As such the moisture
convergence is weak as the cold front moves. Still enough of a
window for thunderstorms, mainly early evening, before mid level
drying begins. Precipitable water values are still near an inch
far southeast early evening, so any thunderstorms could produce
brief heavy rains.
LONG TERM...
Monday Through Independence Day...Forecast Confidence Is Medium.
A strong, more zonal or west/southwest upper flow will extend across
the U.S. Canadian border areas. Then a weak mid/upper ridge will
develop by Independence Day Wednesday.
Very warm and more humid air will return. Instability and
increasing CAPE also return, but any forcing is weak.
Thursday Through Saturday...Forecast confidence is medium:
Models are showing a rather strong shortwave in the northern
stream jet across south central Canada, so continued with the
chance for thunderstorms. Lingered a chance into Friday south with
the moisture/instability hanging around, though chances decrease
through the day as high pressure builds in from the north.
Temperatures up near 90 once again Thursday (with heat indices
pushing 100) should cool back a few degrees Friday and Saturday,
somewhat closer to normal values for early July.
AVIATION(21Z TAFS)...
VFR this period. One round of showers/storms
expected to move into south central WI this evening before losing
steam/dissipating as it draws closer to se WI. Then expect more
storms to redevelop on Sunday around midday through late afternoon
ahead of approaching cold front. Would appear these storms may
pack a little more punch due to help from mid/upper level energy
coming more into play.
MARINE...Look for southerly winds into Sunday, but winds and
waves should remain below small craft advisory levels. The highest
waves would be toward Sheboygan and points north. Winds will
shift to the west Sunday evening in the wake of a passing weak
cold front.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT Sunday for WIZ065-066-
070>072.
Heat Advisory until 10 PM CDT this evening for WIZ052-060.
Excessive Heat Warning until 10 PM CDT this evening for WIZ046-
047-051-056>059-062>064-067>069.
LM...None.
&&
Update...MBK
Tonight/Sunday and Aviation/Marine...MBK
Sunday Night through Saturday...HentzHazardous weather outlook, Jun 30, 4:47 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 447 PM CDT Sat Jun 30 2018 WIZ046-047-051-052-056>060-062>072-012200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 447 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 11 pm for much of south central Wisconsin including Madison, Baraboo, Reedsburg and Monroe. An Excessive Heat Warning remains in effect for most of the area this evening, with a Heat Advisory for Sheboygan and Ozaukee Counties. There is a moderate swim risk into the evening, especially for beaches in Ozaukee and Sheboygan County. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The Excessive Heat Warning continues for parts of southeast Wisconsin until 4 PM Sunday. There is a chance for thunderstorms Sunday, with a slight risk for severe storms for much of southern Wisconsin. There are small chances for thunderstorms at times Tuesday through Friday. Heat index values could approach 100 degrees on Independence Day and again on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight into Sunday evening. LMZ643>646-012200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 447 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight There is a chance for thunderstorms toward sunrise. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft Advisory may be needed Sunday, with south to southwest wind gusts approaching 25 knots. There is a chance for thunderstorms Sunday, with a few severe storms possible in the afternoon and evening. There are small chances for thunderstorms at times Tuesday through Friday. www.weather.gov/mkx
In the hours before
Local storm report, Jun 30, 6:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST REEDSBURG-AIRPORT 43.53N 89.98W
06/30/2018 M46 MPH SAUK WI AWOS
AWOS STATION C35, REEDSBURG-AIRPORT.
&&
WOODLocal storm report, Jun 30, 6:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG REEDSBURG 43.54N 90.00W
06/30/2018 SAUK WI LAW ENFORCEMENT
MODERATE SIZED TREE BRANCHES DOWN ON ROADS.
TOPS OF TREES SHEARED OFF.
&&
WOODLocal storm report, Jun 30, 6:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST 4 WSW WESTFIELD 43.87N 89.56W
06/30/2018 M52 MPH MARQUETTE WI TRAINED SPOTTER
&&
WOODLocal storm report, Jun 30, 7:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG BARABOO 43.47N 89.74W
06/30/2018 SAUK WI 911 CALL CENTER
TREES DOWN ALL OVER SAUK COUNTY. TIME
ESTIMATED FROM RADAR.
&&
WOODLocal storm report, Jun 30, 7:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
721 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MONTELLO 43.79N 89.33W
06/30/2018 MARQUETTE WI 911 CALL CENTER
TREES AND POWER LINES DOWN ALL OVER
MARQUETTE COUNTY. TIME ESTIMATED FROM RADAR.
&&
WOODSpecial weather statement, Jun 30, 7:22 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
722 PM CDT SAT JUN 30 2018
WIZ047-051-057-058-063-064-010100-
Dodge-Columbia-Green Lake-Fond Du Lac-Jefferson-Dane-
722 PM CDT SAT JUN 30 2018
...A LINE OF SHOWERS WILL AFFECT GREEN LAKE...WESTERN FOND DU LAC...
EASTERN COLUMBIA...NORTHEASTERN DANE...NORTHWESTERN JEFFERSON AND
DODGE COUNTIES...
At 720 PM CDT, radar indicated showers and thunderstorms located
along a line extending from near Redgranite to near Randolph to
Waunakee. Movement was east at 40 mph.
Wind gusts up to 50 mph are possible with these showers.
Locations impacted include...
Madison, Fond Du Lac, Sun Prairie, Middleton, Beaver Dam, Waunakee,
Waupun, Ripon, Windsor, Mayville, North Fond Du Lac, Columbus,
Marshall, Horicon, Waterloo, Juneau, Deforest, Berlin, Lomira and
Randolph.
If you are on a lake, get out of the water and move indoors or
inside a vehicle. Move to safe shelter now! Do not be caught on the
water.
LAT...LON 4390 8888 4389 8840 4354 8841 4312 8891
4310 8961 4358 8908 4398 8917 4398 8889
TIME...MOT...LOC 0020Z 274DEG 35KT 4398 8908 4358 8899 4316 8946
BOXELLThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:22 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 38 min |
| Jun 30, 8:19 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 30, 8:31 PM CDT | Special Weather Statement | MKX | Jefferson, Rock | 44 min |
| Jun 30, 9:22 PM CDT | Areal Flood Advisory | MKX | Dane | 34 min |
| Jun 30, 10:09 PM CDT | Special Weather Statement | MKX | Dane, Green | 21 min |
| Jun 30, 11:19 PM CDT | Special Weather Statement | MKX | Green | 26 min |
| Jul 1, 2:14 AM CDT | Small Craft Advisory | MKX | 20 hr | |
| Jul 1, 1:10 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 35 min |
| Jul 1, 1:37 PM CDT | Special Weather Statement | MKX | Green Lake | 23 min |
| Jul 1, 1:51 PM CDT | Special Weather Statement | MKX | Walworth | 39 min |
| Jul 1, 1:55 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Jul 1, 2:04 PM CDT | Special Weather Statement | MKX | Rock | 41 min |
| Jul 1, 2:17 PM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Jul 1, 2:20 PM CDT | Special Weather Statement | MKX | Waukesha | 25 min |
| Jul 1, 2:33 PM CDT | Special Weather Statement | MKX | Waukesha | 42 min |
| Jul 1, 2:36 PM CDT | Special Weather Statement | MKX | Fond du Lac | 39 min |
| Jul 1, 2:39 PM CDT | Special Weather Statement | MKX | Jefferson | 51 min |
| Jul 1, 2:43 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 47 min |
| Jul 1, 2:47 PM CDT | Special Marine Warning | MKX | 58 min | |
| Jul 1, 2:51 PM CDT | Special Weather Statement | MKX | Washington | 24 min |
| Jul 1, 2:56 PM CDT | Special Weather Statement | MKX | Jefferson | 49 min |
| Jul 1, 3:11 PM CDT | Special Weather Statement | MKX | Sheboygan | 34 min |
| Jul 1, 3:18 PM CDT | Special Weather Statement | MKX | Dodge | 27 min |
| Jul 1, 3:23 PM CDT | Special Marine Warning | MKX | 37 min | |
| Jul 1, 3:23 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 19 min |
| Jul 1, 3:26 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 36 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MKX | Milwaukee | 30 min |
| Jul 1, 3:32 PM CDT | Special Weather Statement | MKX | Milwaukee | 28 min |
| Jul 1, 3:36 PM CDT | Special Weather Statement | MKX | Waukesha | 39 min |
| Jul 1, 3:41 PM CDT | Special Marine Warning | MKX | 64 min | |
| Jul 1, 3:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 19 min |
| Jul 1, 3:44 PM CDT | Special Weather Statement | MKX | Walworth | 31 min |
| Jul 1, 3:51 PM CDT | Special Weather Statement | MKX | Sheboygan | 39 min |
| Jul 1, 4:12 PM CDT | Special Marine Warning | MKX | 33 min | |
| Jul 1, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 17 min |
| Jul 1, 4:22 PM CDT | Special Weather Statement | MKX | Sheboygan | 23 min |
| Jul 1, 4:41 PM CDT | Special Weather Statement | MKX | Milwaukee | 34 min |
| Jul 1, 4:47 PM CDT | Special Marine Warning | MKX | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.